# SDR DALA1219040670

- Difficulty date: February 29, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 64,820 hours, 29,390 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME DENTED ON UPPER FLANGE STA 1500 LBL16 / FRAME FOUND TO BE OUT OF LIMITS, DENTS NOT ALLOWED ON UPPER FLANGE.  REMOVED DAMAGE FRAME SECTION, FABRICATED REPAIR SECTION AND INSTALLED IAW 757 SRM 53-00-02 DURING HMV.
